# SDR WX0A071197

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323153
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE DENTED OUT OF LIMITS AT STA 522 LONGERON 26R.  CUT OUT DAMAGED SKIN, FABRICATED FINGER DOUBLER, DOUBLER, FILLERS, SHIMS, LOCATED, DRILLED AND INSTALLED REPAIR PARTS IAW MD80 SRM 53-04-3, FIG 7.
